advertisement
Question
Posted by: MCF | 2009/06/22

burning stomach after a pain killer

Why is it that when I take any type of painkiller i suffer from stomach pain, and stomach burning, So badly that I am uncomfortable it even feels like my whole is aching and on fire?

I abstain from headache tablets due to the above but if the headache is unbearable I take a compral, myprodol or even grandpa. Only to suffer later.

Is there anything that I can take to sooth the burning sensation?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear MCF
You probably have a sensitive stomach lining - try Dolorol Forte which should be less irritating. Try Mucaine for the stomach burning
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement